Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the Maximum Amount of Resistance Required to Sustain Banks with Sloping Tops and Faces

J. Neville
Proceedings of the Royal Irish Academy (1836-1869)
Vol. 4 (1847 - 1850), pp. 275-283
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20520291
Page Count: 9

You can always find the topics here!

Topics: Geometric angles, Coefficients, Sine function, Geometric planes, Tangents, Mathematical maxima
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 2 references.

[Footnotes]
  • *
    Philosophical Magazine, vol. li. p. 402.
  • *
    Proceedings, vol. iii. p. 86.